# SDR I5HA0724002

- Difficulty date: January 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N150PA
- Make and model: Cvac STC240
- Aircraft serial: 278
- Engine: Pwa CB17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Scavenge Pump
- Component: Scavenge Pump
- Component part number: 212734
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, (EIS) THE CREW NOTED THE RT ENGINE OIL QUANTITY DROPPING.  THE RT ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE FOUND NO EVIDENCE OF EXTERNAL OIL LEAKAGE.  FURTHER INVESTIGATION INDICATED THE FRONT SCAVENGE OIL PUMP HAD FAILED AND THE OIL WAS POOLED IN THE FRONT GEARBOX.  THE FORWARD SCAVENGE PUMP WAS REMOVED AND THE DRIVE MECHANISM WAS INSPECTED.  NO DAMAGE WAS FOUND.  OIL SCREENS WERE INSPECTED AND THERE WAS NO INDICATION OF METAL IN THE OIL SCREENS.  THE FORWARD SCAVENGE PUMP WAS REPLACED AND THE ENGINE RUN WITH NO ABNORMALITIES.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE ENGINE SCREENS WERE RECHECKED FOR METAL WITH NO FINDINGS.  THE AIRCR
